# SDR MASA200600554

- Difficulty date: February 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 19,510 hours, 15,842 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 601R850029
- Part serial: DCL27696
- Condition: Malfunctioned
- Location: Nlg
- Part time: 19,512 hours, 15,852 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7146 DAB - DECLARED AN EMERGENCY AND RETURNED TO FIELD DUE TO A GEAR DISAGREE.  CONTRACT MX INSPECTED THE PLANE AND SIGNED A FERRY PERMIT TO CLT.  MX REPLACED THE UPLOCK ASSEMBLY, PROX SWITCH AND SELECTOR VALVE
